Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Boundaries of semilinear spaces and semialgebras


Author: R. E. Worth
Journal: Trans. Amer. Math. Soc. 148 (1970), 99-119
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9947-1970-0273405-5
MathSciNet review: 0273405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0273405-5
Article copyright: © Copyright 1970 American Mathematical Society